# SDR SWIA2020040750047

- Difficulty date: February 18, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR PRESSURE VENT FLAP IS CHAFED ON THE INNER SURFACE IN 3EA LOCATIONS. (AREAS MARKED WITH RED GREASE PENCIL)   (C-CHECK) RO 4/4/2020   REMOVED AND REPLACED THE PAX DOOR PRESSURE VENT FLAP REF. CRJ200 AMM. OPS TEST GOOD
